MathSciNet Relay Station
MathSciNet bibliographic data
MR2921657 92D25 (92C17)
Rudnicki, Ryszard Chaoticity and invariant measures for a cell population model. J. Math. Anal. Appl. 393 (2012), no. 1, 151–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement